# SDR DL72S990972

- Difficulty date: May 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489DA
- Make and model: Boeing 727232
- Aircraft serial: 21019
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545703
- Condition: Cracked
- Location: Bs 360-480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION OF THE STRINGER 4R SKIN LAP SPLICE BETWEEN FS 360 AND 480 INDICATED CRACKS IN THE LOWER FASTENER ROW OF THE LOWER SKIN.  INTERNAL HFEC INSPECTION CONFIRMED 19 CRACKS ALONG THE PANEL LENGTH.  THE SKIN LAP SPLICE WAS CUTOUT AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER ER/A 367303-14AD.
